Direct solutions of N-th order initial value problems in decomposition series

F. Yahaya, I. Hashim, E. S. Ismail, Ahmad Kamal Zulkifle

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, a class of linear and non-linear nth-order initial value problems (IVPs) is considered. The solutions of these IVPs are obtained by adapting the modified Adomian decomposition method (MADM) as an algorithm for approximating the solutions of the equations in a sequence of time intervals (i.e. time steps). In this way the series solutions are valid for quite a long time span. Several test cases are chosen to demonstrate the performance of the multistage modified Adomian decomposition method (MMADM).

Original languageEnglish
Pages (from-to)385-392
Number of pages8
JournalInternational Journal of Nonlinear Sciences and Numerical Simulation
Volume8
Issue number3
DOIs
Publication statusPublished - 01 Jan 2007

Fingerprint

Initial value problems
boundary value problems
Modified Decomposition Method
Initial Value Problem
Adomian Decomposition Method
Decomposition
decomposition
Decompose
Series
Series Solution
Valid
intervals
Interval
Demonstrate

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Computational Mechanics
  • Modelling and Simulation
  • Engineering (miscellaneous)
  • Mechanics of Materials
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this

@article{844b2c90ac9b43c39a9b77e0f14c190b,
title = "Direct solutions of N-th order initial value problems in decomposition series",
abstract = "In this paper, a class of linear and non-linear nth-order initial value problems (IVPs) is considered. The solutions of these IVPs are obtained by adapting the modified Adomian decomposition method (MADM) as an algorithm for approximating the solutions of the equations in a sequence of time intervals (i.e. time steps). In this way the series solutions are valid for quite a long time span. Several test cases are chosen to demonstrate the performance of the multistage modified Adomian decomposition method (MMADM).",
author = "F. Yahaya and I. Hashim and Ismail, {E. S.} and Zulkifle, {Ahmad Kamal}",
year = "2007",
month = "1",
day = "1",
doi = "10.1515/IJNSNS.2007.8.3.385",
language = "English",
volume = "8",
pages = "385--392",
journal = "International Journal of Nonlinear Sciences and Numerical Simulation",
issn = "1565-1339",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "3",

}

Direct solutions of N-th order initial value problems in decomposition series. / Yahaya, F.; Hashim, I.; Ismail, E. S.; Zulkifle, Ahmad Kamal.

In: International Journal of Nonlinear Sciences and Numerical Simulation, Vol. 8, No. 3, 01.01.2007, p. 385-392.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Direct solutions of N-th order initial value problems in decomposition series

AU - Yahaya, F.

AU - Hashim, I.

AU - Ismail, E. S.

AU - Zulkifle, Ahmad Kamal

PY - 2007/1/1

Y1 - 2007/1/1

N2 - In this paper, a class of linear and non-linear nth-order initial value problems (IVPs) is considered. The solutions of these IVPs are obtained by adapting the modified Adomian decomposition method (MADM) as an algorithm for approximating the solutions of the equations in a sequence of time intervals (i.e. time steps). In this way the series solutions are valid for quite a long time span. Several test cases are chosen to demonstrate the performance of the multistage modified Adomian decomposition method (MMADM).

AB - In this paper, a class of linear and non-linear nth-order initial value problems (IVPs) is considered. The solutions of these IVPs are obtained by adapting the modified Adomian decomposition method (MADM) as an algorithm for approximating the solutions of the equations in a sequence of time intervals (i.e. time steps). In this way the series solutions are valid for quite a long time span. Several test cases are chosen to demonstrate the performance of the multistage modified Adomian decomposition method (MMADM).

UR - http://www.scopus.com/inward/record.url?scp=34548575151&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34548575151&partnerID=8YFLogxK

U2 - 10.1515/IJNSNS.2007.8.3.385

DO - 10.1515/IJNSNS.2007.8.3.385

M3 - Article

AN - SCOPUS:34548575151

VL - 8

SP - 385

EP - 392

JO - International Journal of Nonlinear Sciences and Numerical Simulation

JF - International Journal of Nonlinear Sciences and Numerical Simulation

SN - 1565-1339

IS - 3

ER -